Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Examples of complete manifolds of positive Ricci curvature with nilpotent isometry groups


Author: Guofang Wei
Journal: Bull. Amer. Math. Soc. 19 (1988), 311-313
MSC (1985): Primary 53C20; Secondary 57S20
MathSciNet review: 940494
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 53C20, 57S20

Retrieve articles in all journals with MSC (1985): 53C20, 57S20


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1988-15653-4
PII: S 0273-0979(1988)15653-4